# SDR AALA202310192214

- Difficulty date: October 14, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N972NN
- Make and model: Boeing 737823
- Aircraft serial: 33334
- Aircraft time: 24,109 hours, 10,085 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: BACM10W2ACG
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY LIGHT ILLUMINATED AFTER LANDING, HANDLE CONFIRMED DOWN.  DOOR WARNING SENSOR S199 OUT OF ADJUSTMENT. ADJUSTED S199 BACK INTO ADJUSTMENT ON BAR GRAPH ON PSEU. PER AMM 52-11-00.
